Tuesday, November 2, 2010


It was fucking crazy.
I was dreaming…and during the dream, I recognized I was dreaming. And so I did the classic tests—I hit myself--nothing.
I tried screaming--nothing. And this started freaking me out, so I tried to pull myself out of the dream—attempting to get my roommate to wake me up by screaming…etc. So. I start to try to pull myself out...and it's like this cemented in feeling. You're stuck in molasses—and you can't pull yourself out from it. It LITERALLY feels like that, too.
I don't know WHY I was freaking out so much—I dont THINK I was being threatened? Maybe it was just because I KNEW I was dreaming--but maybe I knew that the dream knew that I knew I was dreaming. (CONVOLUTED SENTENCES. I HAVE THEM.) Anyways...I managed to do it.

And so I wake up to my room. It's dark…and…all three of my roommates are in there.…which…it's two people per room, normally. And they're like, "You okay, man? You were making noise and stuff." …but I know that something's wrong—because I'm only supposed to have one roommate in my room—and there are three—and three beds. And I realize…HOLY SHIT I'M IN ANOTHER DREAM.
So I try to pull myself out of that one—and it brings me into this dream about a haunted ripoff of the camp I go to, basically...
and sometime during THAT one, I realize that HOLY FUCK I'M STILL DREAMING. It kept shifting me into dreams until I ultimately forgot I was dreaming—it made me believe that I had been there before with my Grandpa when I was younger—that the place was familiar and that I really wanted to go back there sometime—but it was someplace I had never gone—someplace creepy and reminded me of a Russian fucking nuclear shelter with a projection room inside.

That happened.
Which is weird.

In new news, I broke down and bought that camera (and it's sweet). I also got off Strattera and was put onto Concerta ER. We'll see how that goes.

Saturday, October 9, 2010


I've been thinking about getting into photography seriously lately. Seriously enough to start looking at my funds to see if I could justify a $600 camera (if not a little more).

Posted my old paintball gun that I never used on craigslist a couple of times to see if I could soften the blow of the $600. Smart Parts Ion, incredibly tricked out...never used it more than a couple times, but I bought it off a friend who had too much gear. If you're interested, leave a comment or something.

But my financial situation COULD take the hit in the short term, as I'm not paying for my car insurance right now, but in the long run, it might not be so pretty...as in the "that's $600 I should've saved for x, y, or z."

Can I afford it? For right now, yes.
Should I do it? I don't know.
Would I enjoy it? Oh hell yes. I'd carry that thing EVERYWHERE.

Tips? Leave them in the comments.

(Yes, this is a detour from my ADHD norm, but you should expect that, given the nature.)

Fall Break Starts off Wrong

Well. I was woken up by being yelled at by a Mom who thinks she has some say in the small, minute aspects of my life that no one should care about but me.

I'm not telling her about my diagnosis OR Stratterra--as that'd be another argument I don't want to have.

Later, she catches one of our dogs under a tire by accident. I get her to stop before she runs over it completely (like she did to ANOTHER dog), and I get yelled at for THAT, too. Because it isn't the person driving the car--it's the person who didn't (re: couldn't) stop the dog from running for the tire.

Gah. Living for next Friday already.

Wednesday, October 6, 2010


Haven't taken Stratterra yet today and I feel OK. Glad I don't feel completely drained, for sure.

I'll be taking it before I go to bed--and we'll see how that affects me in the morning, I guess.

Today I ran into the question: what do I do after I get out of college?

The answer I have is...apply to medical school...and that happens in June. But...what happens after that? What do I do in the "off year"?

Any suggestions?

Tuesday, October 5, 2010

Called the doc today to follow up and I'm not sure he remembered me. Good job, doc.

I mean--I understand that it's hard to know a new patient when you've got...however many he has, but when you have to ask the question, "Wait, have I already seen you once?" after trying to get me to commit to a near-appointment when I'm just calling you to follow up with my medication? *Dropping-the-ball motion.*

I mentioned that Stratterra was draining me and he said, "Just take it at night. I'm going to be gone next week (which I am too, so not much I can do there), and if you still feel tired or you feel like it isn't working, we'll have to start back at the drawing board." So...I guess that's the current plan...take it at night, see if I feel any better throughout the day.

Was kept up (not tired) really late last night, didn't eat lunch because of a mix of not-hungry and stomach-doing-flips, and nearly fell asleep during class because this stuff just causes me to crash. It's sudden--it's inconsistent, but I'll just be sitting there and suddenly, I can't do anything but nearly fall asleep. All my energy is just GONE. That can't be normal, can it?

And there's been no benefit so far. I know I'm only a week in, but jeez--for the hassle, you think it'd throw me something, right?

Alright. Rant over. Sorry you had to endure it.

Monday, October 4, 2010

Day 6

I don't feel focused, I just feel tired. I don't know if that's supposed to be the effect I'm supposed to get...but it's the one I've got.

Hn. I'll mention it to the doc when he calls me back--I was supposed to call him today, but apparently he wasn't around when I tried, so I left a message. We'll see if all this tiredness/lack of motivation/zombification is really...necessary? Intentional? Normal? Because GAH does it suck.

On another note: I've got a week's break next week. Seems oddly placed, but I will appreciate it, for sure. Not sure what I'm doing with it just yet, but the first half of this semester has just been a rush, man.

Sunday, October 3, 2010

Took 40mg a couple hours ago. Stomach did a little flip about an hour later, but it might've settled itself by now.

I feel tired--not like I'm about to fall asleep, but like I'm coming off a crash or something like that. Still here, but a little foggy.

I'll update this later to see how I feel towards the end of the day, but I felt like I should update after a couple hours of having taken it.

Saturday, October 2, 2010

Tomorrow I'm at 40mg. Pretty out of it today. I talk to my doc on Monday, so we'll see what he says.

I'm not quite as off the wall as usual, though, so I guess that's a good sign. Maybe I just need to learn to deal with the deadtiredness...caffeine has been helping--but that's a stimulant.

Maybe a stimulant drug WOULD help instead of Stratterra? I guess that's something I'll have to see at the end of the month.

In other news, got to talk to a good friend of mine today--makes me wish I had him around here still--good kids are hard to come by at my school, which sucks.

Friday, October 1, 2010

Tired for most of the day--I was unnaturally not hungry (though I found myself able to eat when I forced myself to) and my stomach was tight and unpleasant.

This would be Day Four--after tomorrow, we up the dosage. Gah. I'm not quite too excited to see how THAT affects me. If it's just more of this, I'll be knocked out for most of the day and my gut will be wrenching the entire time.

I'll keep you updated.

Thursday, September 30, 2010

I need to do work, but I feel like breaking this in a little more.

I guess I'll have to start tagging for serious things.

I'll keep it on topic, though, huh?

The Day in the Life of a Dupe

I was diagnosed with ADHD on Monday, and today I started Day 3 of my life on Strattera.

I'm not quite as drowsy as I was yesterday after taking it, but maybe it was the sleep I got. Maybe it's my body adjusting. I'm not really sure and I haven't been on it long enough to know or really to see an effect.

I've heard the side effects and none of them are very pretty. Let's take a look at them, shall we?

Common Reactions to Strattera in children and teenagers

  • Mood swings
  • Tiredness
  • Dizziness
  • Nausea or vomiting
  • Decreased appetite
  • Upset stomach

Common side effects to Strattera in adults

I've only had the tiredness so far, and I'm not too far from teenage life to be considered susceptible to that, I bet. God knows I don't LOOK older than a teenager (a young one. Such is life.).

I'll try to keep this as a testament to how it works, how I feel on it, and if I think it's working. Consider this my ADHD blog.